# SDR A6WA201240111

- Difficulty date: December 17, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ATTACH CLIP UNDER  PANEL 344BB ON RT ELEVATOR BROKEN.  R & R INBD ATTACH CLIP UNDER PANEL 344BB ON RT ELEVATOR IAW SRM 51-42-06.
